# SDR AU960738

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Cont IO360C
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: AU3908
- Condition: Illegal Repair
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER LEAKING OIL - INVESTIGATION FOUND THAT THE PROPELLER HUB HAD BEEN ILLEGALY REPAIRED/MODIFIED BY MACHINING IN THEPRELOAD PLATE AREA - SUSPECT HUB HAD SUFFERED FROM A PREVIOUS  GROUND STRIKE - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED REPAIR
